FILTER STORIES
CLOSE
Looking for a specific story?
Try using our SEARCH FEATURE.
Debra
  • Location: New Mexico
  • Age: yes
  • Gender: F
  • Length: 4.5 months
  • Source: Other

I had a urinary tract infection in October of 2021 for which I took Cipro. A week after the last Cipro dose, I started having diarrhea.  My doctor ordered a stool test and it showed I had C. diff. I was prescribed vancomycin for 10 days. But the C. diff …

Nancy Tompkins
  • Location: New York
  • Age: no
  • Gender: F
  • Length:
  • Source: Other

Several years ago, I received clindamycin (should be taken off the market) for an infected tooth. As a result I got C. diff and all the symptoms that go with it. I was treated with vancomycin, and I felt better, but not completely normal. A few days upon completion, it …

Mario
  • Location: Illinois
  • Age: 34
  • Gender: M
  • Length:
  • Source: Hospital Acquired

I ended up going to the hospital in January 2021 for abdominal pain on the left side of my belly. First, I went to immediate care and was diagnosed through an x-ray showing that the stool was stuck. I went to Target and grabbed some stool softener which didn’t resolve …